An Area Method for Systems of Univalent Functions Whose Ranges do not Overlap.
Mathematische Zeitschrift, Tome 128 (1972), pp. 23-33
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1972__128_171785,
author = {Duane W. DeTemple},
title = {An {Area} {Method} for {Systems} of {Univalent} {Functions} {Whose} {Ranges} do not {Overlap.}},
journal = {Mathematische Zeitschrift},
pages = {23--33},
year = {1972},
volume = {128},
zbl = {0228.30010},
url = {http://geodesic.mathdoc.fr/item/MZ_1972__128_171785/}
}
Duane W. DeTemple. An Area Method for Systems of Univalent Functions Whose Ranges do not Overlap.. Mathematische Zeitschrift, Tome 128 (1972), pp. 23-33. http://geodesic.mathdoc.fr/item/MZ_1972__128_171785/